Imperial College London

ProfessorTomCoates

Faculty of Natural SciencesDepartment of Mathematics

Professor of Pure Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 3607t.coates

 
 
//

Location

 

662Huxley BuildingSouth Kensington Campus

//

Summary

 

Summary

My webpage is here.

Publications

Journals

Coates T, Kasprzyk AM, 2022, Databases of quantum periods for Fano manifolds, Scientific Data, Vol:9

Coates T, Corti A, da Silva G, 2022, On the Topology of Fano Smoothings, Springer Proceedings in Mathematics and Statistics, Vol:386, ISSN:2194-1009, Pages:135-156

Coates T, Kasprzyk AM, Pitton G, et al., 2021, Maximally mutable laurent polynomials, Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, Vol:477, ISSN:1364-5021, Pages:1-21

Coates T, Kasprzyk A, Galkin S, et al., 2020, Quantum periods for certain four-dimensional fano manifolds, Experimental Mathematics, Vol:29, ISSN:1944-950X, Pages:183-221

More Publications